Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Sinusitis, headache, metal taste in mouth, reduced sense of smell. Smell of bleach causing headache. Treatment?

Hi, I have sinus problems, nose dripping alot, pounding headache, reduced sense of smell, metal taste in mouth and ears sore and popping alot. Been feeling like this on and off for months now. I had no problem previously using household bleach, now i get an instant headache and stuffy nose within minutes of smelling bleach. Can you please advise what I should do to alleviate or diagnose this symptoms. Thanks
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  392
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having allergy to chemical like bleach powder.
Avoid this type of chemicals, smell or handling.
Take antihistamine like Cetrizine or some decongestant tablet as and when required.
Avoid dust or humid atmosphere.
Avoid cold drinks and junk food.
Ok and take care.

Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor